Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

huh? this again?

I was supposed to get my depo shot the 15th and decided not to (no not a i think im preggo question lol). So I started taking Vitex (from the chasteberry) to help get my cycles regulated again. But I just started leakin BM again! I know that this vitamin is used also to help produce BM, but could it rejunvinate from that long ago? Its been about 3-4 months. So just curious if any of you have experienced this.

 
AmandaN1

Asked by AmandaN1 at 10:01 AM on Oct. 22, 2009 in Just for Fun

Level 8 (227 Credits)
This question is closed.
Answers (3)
  • With both of my children, its taken about a year for the boob juice to dry up completely--- add in the hormone change you just did, and WHAMO! Leakage! It'll go away. In the mean time, nursing pads are great.
    IrishMommaC

    Answer by IrishMommaC at 10:03 AM on Oct. 22, 2009

  • you know that BM is an acronym for Bowel Movement. I didn't understand the question at first. LOL ... Anyway....I would say use some nursing pads. I had leakage for a while after I stopped nursing my two boys too.
    lowencope

    Answer by lowencope at 10:11 AM on Oct. 22, 2009

  • lol yes.....i think its used for both here on cafemom haha.....thankfully you got the point! lol
    ya i wasnt sure how long the leaking lasted. and since it has stopped for so long, i was kinda thrown for a loop lol
    AmandaN1

    Answer by AmandaN1 at 10:14 AM on Oct. 22, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN